# SDR AALA202508189162

- Difficulty date: August 11, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,637 hours, 28,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8109114
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT VACUUM WASTE TANK ENCLOSURE VERTICAL SUPPORT BRACKET LOCATED AT BS 867, LBL 20. REPLACED BRACKET PER AARD 51-00-05-1.
